# SDR AALA20030382

- Difficulty date: March 27, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EN ROUTE JFK-SFO, DURING CLIMB-OUT, EMERGENCY EXIT LIGHT ILLUMINATED AND STAYED ON.  LANDED SFO WITHOUT INCIDENT.  TIGHTENED EMERGENCY EXIT LIGHT SWITCH IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
